Signs and symptoms of risperidone overdosage include drowsiness and sedation, tachycardia and hypotension, and EPS. Some cases have been associated with hyponatremia, hypokalemia, prolonged QT, widened QRS, and seizure. Torsade de Pointes has been reported in association with combined overdose of risperidone and paroxetine. No fatalities have been reported in overdosage of 20 to 300 mg risperidone. Establish and maintain a clear airway and ensure adequate oxygenation and ventilation in case of acute overdosage. Consider gastric lavage (after intubation if the patient is unconscious) and use of charcoal together with laxative. There may be risk of aspiration with induced emesis because of the possibility of obtundation, seizures or dystonic reaction of the head and neck following overdose. Start cardiovascular monitoring immediately and include continuous ECG monitoring to detect possible arrhythmias. Alpha-blocking properties of bretylium might be additive to those of risperidone which may result in problematic hypotension. There is no specific antidote to risperidone overdose. Institute appropriate supportive measures. Consider the possibility of multiple drug involvement. Treat hypotension and circulatory collapse with appropriate measures such as IV fluids and/or sympathomimetic agents. Do not use epinephrine and dopamine since β-stimulation may worsen hypotension in the setting of risperidone-induced α-blockade. Administer anticholinergic medication in cases of severe EPS. Continue close medical supervision and monitoring until the patient recovers.